# SDR CALA2022042901104

- Difficulty date: April 29, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N26960
- Make and model: Boeing 737
- Aircraft serial: 36408
- Aircraft time: 30,413 hours, 2,882 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING O2 SERVICING OF CREW OXYGEN, THE VERTICAL O2 BOTTLE SPARKED AND FLAMED ELECTRICALLY AT OPEN/CLOSE VALVE CAUSING BURNS TO LOCAL MATERIALS AND DESTROYING THE VALVE. DUE TO HEAT DAMAGE ACCOMPLISH THE FOLLOWING INSPECTIONS SRM 51-11-03-00A-284A-A SRM 51-13-03-01A-010A-A SRM 53-10-01-02A-661A-A C/W HEAT DAMAGE EVALUATION IAW SRM B787-A-51-13-03-01A-010A-A NO VISUAL DAMAGE FOUND, TAP TEST NO DISBONDINGS NOTED. CLEANED AFFECTED AREA FOR DETAIL INSPECTION.
